| Model Number |
CC60WF |
| Medical Device Problem Code |
Product Quality Problem (1506)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Malfunction
Event or Problem Description
A non-healthcare professional reported with a description of injector was broken.Additional information has been requested.
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
Additional information was received stating there was no issue with the intraocular lens (iol).
Additional Manufacturer Narrative
Additional information is provided in b.5.And h.11.New information received following initial report submission indicated that there were no issues associated with the intraocular lens (iol).Therefore, the reported event does not meet criteria as a device malfunction reporting per applicable regulations.No further reports required.The manufacturer internal reference number is: (b)(4).